Evolence Awful on Mouth Lines... Lumps & Bruises Even 6 Months After

I usually had Restylane in lines on either side of...

I usually had Restylane in lines on either side of my mouth with excellent results. Used Evolence approx 6 months ago and was horrified by the awful bruising (despite lots of arnica prior to and stopping all blood thinners)...lasted at each injection site for 10 days!

As if that were not bad enough the pain was awful despite nerve block. But the worst is the fact that I have (even 6 months after injections) small lumps at corner of one side of my mouth (look like under-skin pimples)...and the actual filled areas have left noticible filler lines and broken blue veins. The veins appear as shadows now and make the area look more noticable now than before.

Please - stay away from Evolence and stick with Restylane if you must use filler.

PS - My Dr is a well-respected plastic surgeon but had only been using the product for few months in his practice at the time I tried it. Prior to that he did a great job with my Restylane

Name not provided

This plastic surgeon is good at other things -I just think Evolence is just too new a product to have been practiced with sufficiently.

Was this review helpful? 5 others found this helpful

Comments (6)

i know for a fact my lumps from evolence are getting much worse! i hope someone finds a solution for all of us!
  • Reply
It's been about a week since I had the Evolence injections to my laugh lines. I also have the pain and bruises. The bruises are as you wrote about what happened to you. Mine are even getting worse. Is there anything I can do? I'm really afraid. From what I have been reading doctor can't fix it either. This is my first time I had anything done to my face. Any suggestions? Please help.
  • Reply
Yup, my lumps are getting worse and are noticable. It all looks worse. I don't think there is really anything they can do. Just hope the stuff dissolves someday.
  • Reply
Yup, my lumps are getting worse and are noticable. It all looks worse. I don't think there is really anything they can do. Just hope the stuff dissolves someday.
  • Reply
I have had the exact same experience with my very experienced American Board Certified Dermatologist. He has always injected me with Restylane to the corners of my lips to raise them, so that I don't look "droopy", but happy. Also, as filler to the slight depressions on the N-L folds and the depressions in the areas to the sides of my chin - not really puppet lines, but that's what he likes to call them. Well, last month I went to see him, as I hadn't seen him since Feb and I was in desperate need of filler. He said that there was now something better & lasts longer [costs more, too, approx $740 for 2 syringes], Evolence. Never heard of it. He raved about it. Well, I had started my arnica a couple of days prior, as I'm extremely sensitive to bruising. BUT, this was incredible. Forget about the bruising, here we are exactly one month later & I have those ugly lumps & bumps under my skin in the areas he injected me. This has not improved my looks. I look worse! I will tell everyone to STAY AWAY FROM EVOLENCE... the stuff is terrible... AND now how long will it just sit there until it disappears, as they say it lasts much longer than Restylane? I can't go on dates or do anything social. How does one get rid of this stuff? Why were we not warned?
  • Reply
Not warned because they wanted to make as much money from the public as they could before they took a lousy product off the shelf. J and J is getting rid of Evolence. Wish I had found out sooner.
  • Reply